# SDR DALA2014081004383

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT IN FWD CARGO COMPARTMENT AT FRAME 33 AND BETWEEN STR 40L TO STR 41L MEASURES APPROXIMATELY L=0.110", W=0.105", D=0.002" SSI 532180.  REPLACED CLEAT AND FASTENERS LOCATED IN FWD CARGO COMPARTMENT AT FR 33 AND BETWEEN STR 40L TO STR 41L IAW SRM A320 51-72-11 AND DWG D532 30337; D532 31212.
